We consider the nonautonomous Ornstein-Uhlenbeck operator in some weighted spaces of continuous functions in ℝN. We prove sharp uniform estimates for the spatial derivatives of the associated evolution operator Ps,t, which we use to prove optimal Schauder estimates for the solution to some nonhomogeneous parabolic Cauchy problems associated with the Ornstein-Uhlenbeck operator. We also prove that, for any t>s, the evolution operator Ps,t is compact in the previous weighted spaces. © 2013 Springer Science+Business Media New York.

Nonautonomous Ornstein-Uhlenbeck operators in weighted spaces of continuous functions / Addona, D.. - In: SEMIGROUP FORUM. - ISSN 0037-1912. - 87:3(2013), pp. 509-536. [10.1007/s00233-013-9495-6]

Nonautonomous Ornstein-Uhlenbeck operators in weighted spaces of continuous functions

Addona D.
2013

Abstract

We consider the nonautonomous Ornstein-Uhlenbeck operator in some weighted spaces of continuous functions in ℝN. We prove sharp uniform estimates for the spatial derivatives of the associated evolution operator Ps,t, which we use to prove optimal Schauder estimates for the solution to some nonhomogeneous parabolic Cauchy problems associated with the Ornstein-Uhlenbeck operator. We also prove that, for any t>s, the evolution operator Ps,t is compact in the previous weighted spaces. © 2013 Springer Science+Business Media New York.
Nonautonomous Ornstein-Uhlenbeck operators in weighted spaces of continuous functions / Addona, D.. - In: SEMIGROUP FORUM. - ISSN 0037-1912. - 87:3(2013), pp. 509-536. [10.1007/s00233-013-9495-6]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2887383
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact